# SDR SWAA2022011949609

- Difficulty date: December 2, 2021
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N7814B
- Make and model: Boeing 737-7K9
- Aircraft serial: 30042
- Aircraft time: 56,070 hours, 29,520 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Broken
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 423BL HAS SHIM BROKEN INSIDE PANEL DOOR. ; / [01] RREMOVED ANGLE (SHIM) AT PANEL 423BL REF B 737-700 SRM 51-40-02; [02] THE ANGLE SHIM P/N: 314-2215-3; WAS REPLACED ON N/R 4000/0009; W/O: 2018123; BARCODE: TTG8Q009M4UD.; [03] VERIFIED STEPS 1 AND 2
